# SDR 20000515SH004

- Difficulty date: April 12, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 60714255
- Part serial: AW4524
- Condition: Cracked
- Location: Hub Assy
- Part time: 6,856 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSEMBLY RECEIVED FOR ROUTINE OVERHAUL.  DURING INSPECTION, A CRACK WAS FOUND AT NR 1 BLADE PORT IN INNER SEAL LIP AT HUB SPLIT LINE (BOTH HUB HALVES).  HUB REJECTED FROM SERVICE. (X)
